• Block No.815/2, Plot 3/1/A, Opp.Kan Alloys,Nr.Gajanand Food, At. Santej, Gujarat.

(Mefcrom-PDS Suspension) Mefenamin Acid & Paracetamol Suspension

Composition:- Mafanamic Acid 100 mg, Paracetamol 250mg.

Paracetamol

  • Trusted & Safe analgesic & Antipyretic
  • Relieves associated pain & common cold

Mafenamic Acid

  • Display a central as well as peripheral analgesic action
  • Long acting antipyretic & analgesic Action upto 12 hrs


Indication:- 
Pyrexia in children ; As an anti-inflammatory analgesic for the Symptomatic relief of juvenile rheumatoid arthritis ( including Still’s diesease ); pain including muscular, trumatic and dental pain; headaches of most etiology ; post-operative pain

Dosages:-

  • 6 month to under 2 years 2.5 ml.
  • 2 years to under 5 years 5 ml.
  • 5 years to under 9 years 7.5 ml. 
  • 9 years to 12 years 10ml.

 

Product Enquiry

Product description

Brand Name:- Mefcrom-PDS Suspension

Composition:- Mafanamic Acid 100 mg, Paracetamol 250mg.

Paracetamol

  • Trusted & Safe analgesic & Antipyretic
  • Relieves associated pain & common cold

Mafenamic Acid

  • Display a central as well as peripheral analgesic action
  • Long acting antipyretic & analgesic Action upto 12 hrs


Indication:- 
Pyrexia in children ; As an anti-inflammatory analgesic for the Symptomatic relief of juvenile rheumatoid arthritis ( including Still’s diesease ); pain including muscular, trumatic and dental pain; headaches of most etiology ; post-operative pain

Dosages:-

  • 6 month to under 2 years 2.5 ml.
  • 2 years to under 5 years 5 ml.
  • 5 years to under 9 years 7.5 ml. 
  • 9 years to 12 years 10ml.

 

Reviews

There are no reviews yet.

Be the first to review “(Mefcrom-PDS Suspension) Mefenamin Acid & Paracetamol Suspension”